# SDR 2001F00365

- Difficulty date: August 23, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550168760
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE IGNITER HAS INSUFFICIENT SPARK.  REPLACED WITH NEW IGNITER.  (M)
